# SDR ASAA2013112196485

- Difficulty date: November 21, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 22,461 hours, 6,911 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH AUTOPILOT B ENGAGED AT FL 360 IN LNAV & VNAV F/O MAP DISPLAYED AMBER VTK FLAG.  PFD SHOWED AMBER LANDING ALT.  AUTOPILOT B COMMAND CHANGED.  LNAV DISENGAGED.  FOLLOWED QRH ITEMS.  VTK & LDG ALT AMBER FLAGS WENT AWAY.  ACFT GROUNDED.  ACCOMPLISHED DFCS BITE, OPS CHECK NORMAL IAW AMM REF 22-11-00.  CANNOT VERIFY DISCREPANCY.  GROUND VERIFICATION SUCCESSFUL.
